RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 223–234 (Mi tmf3817)  

This article is cited in 3 scientific papers (total in 3 papers)

Strong convexity of the pressure for lattice systems of classical statistical physics

R. L. Dobrushin, B. S. Nakhapetian


Abstract: It is shown that the pressure is strongly convex as a function of the potential and regarded as an element of a Banach space for a large class of lattice systems. It follows from this that the second derivatives with respect to all parameters do not vanish.

Full text: PDF file (1154 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 782–790

Bibliographic databases:

Received: 16.07.1973

Citation: R. L. Dobrushin, B. S. Nakhapetian, “Strong convexity of the pressure for lattice systems of classical statistical physics”, TMF, 20:2 (1974), 223–234; Theoret. and Math. Phys., 20:2 (1974), 782–790

Citation in format AMSBIB
\Bibitem{DobNak74}
\by R.~L.~Dobrushin, B.~S.~Nakhapetian
\paper Strong convexity of the pressure for lattice systems of classical statistical physics
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 223--234
\mathnet{http://mi.mathnet.ru/tmf3817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468967}
\zmath{https://zbmath.org/?q=an:0311.60063}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 782--790
\crossref{https://doi.org/10.1007/BF01037331}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3817
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Arzumanian, B. S. Nakhapetian, S. K. Pogosyan, “Local limit theorem for the particle number in spin lattice systems”, Theoret. and Math. Phys., 89:2 (1991), 1138–1146  mathnet  crossref  mathscinet  isi
    2. B. S. Nakhapetian, S. K. Pogosyan, “Estimate of convergence rate in local limit theorem for the particle number in spin systems”, Theoret. and Math. Phys., 95:3 (1993), 738–747  mathnet  crossref  mathscinet  zmath  isi
    3. B. S. Nakhapetian, “Strong convexity of pressure for spin lattice systems”, Russian Math. Surveys, 52:2 (1997), 341–347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:84
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020